# SDR AALA20100210TUL10

- Difficulty date: February 10, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 36,341 hours, 12,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TOP SIDE OF INBOARD FLAP. LOCATED AT MID SEAM BETWEEN FASTENERS 2 INCHES FROM TRAILING EDGE AT INBOARD END.  REPORTED CENTERBORE HONEYCOMB THAT WAS REMOVED TO SHOOT EXTERNAL DOUBLER POTTED CENTERBORE AND HOT BONDED DOUBLER PER SRM 51-70-10-2R PARAGRAPH 4D AND FIGURE 202.
